Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Hello my name is javaro Payne I'm having problems with

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 526 Questions
Question
Hello my name is javaro Payne I'm having problems with my sinuses head hurts bad my face be hurting all around my eyes down the back of my neck mucus has blood in it throat be sore sometimes don't know if it's at sinus infection or what my eyes burn sometimes too
Posted Mon, 20 Nov 2017 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Zotaj Antoneta 1 hour later
Brief Answer:
Explanations and advices on treatment given

Detailed Answer:
Hello,
Thank you for asking at healthcaremagic.
I carefully read your question and understand your concern.

If you are having headachecfor more than a week or have yellow-green secretions from your nose for longer than a week or fever for more than 4 days with the headache and secretions than antibiotics might be considered. Your doctor after examining you and if he thinks you have bacterial sinusitis would prescribe you augmentine if you don't have allergy to that.

Meanwhile nose lavage (several times a day) and ibuprofen\paracetamol will help with pain.

As for the secretions being with blood: if it is little blood mixed with saliva like stipes of blood probably there is nothing to worry. If clear blood brought up not like few stripes of blood than you will need a visit to find the source of it and why it is happening.

Inflammation of the nose and throat might cause some blood stripes with saliva but anything else needs more medical attention.

I hope this is helpful and answers to your question but please feel free to reply in case more clarification is needed on this.

Kind regards,

Antoneta Zotaj, MD
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor